# SDR P5CA0601495

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 24,391 hours, 4,210 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 1267629
- Part serial: 9300
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED (MULTI LE DRIVE) STATUS MESSAGE DISPLAYED WHEN FLAPS RETRACTED.  REPLACED NR 3 R/E DRIVE PDU, ALL OPS AND INDICATIONS NORMAL.
